Proceedings of the Imperial Academy

Über die Metrisation der topologischen Gruppen

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 12, Number 4 (1936), 82-84.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195580206

Digital Object Identifier
doi:10.3792/pia/1195580206

Mathematical Reviews number (MathSciNet)
MR1568424

Zentralblatt MATH identifier
0015.00701

Citation

Kakutani, Shizuo. Über die Metrisation der topologischen Gruppen. Proc. Imp. Acad. 12 (1936), no. 4, 82--84. doi:10.3792/pia/1195580206. https://projecteuclid.org/euclid.pja/1195580206


Export citation